Hello Guest, Welcome to Apnea Board !
As a guest, you are limited to certain areas of the board and there are some features you can't use.
To post a message, you must create a free account using a valid email address.

or Create an Account


New Posts   Today's Posts

Victoza made me ill.
#1
My GP had me on a trial of the injectable diabetes medication Victoza. I was using the starting dose of 0.6 mg/day. With the doc's consent, I went to 1.2 mg this morning. One hour later I was nauseous and vomiting. I still cannot keep anything down. I called my doc and reported the reaction; and we have d.c.'ed the med. Still, I wonder how long it will be to work this stuff out of my system.

Admin Note:
JustMongo passed away in August 2017
Click HERE to read his Memorial Thread

~ Rest in Peace ~
Post Reply Post Reply
#2
That seems like a big jump in dosage but I don't know how long you have been trialing victoza. Feel better fast.

http://www. askapatient.com/viewrating.asp?drug=22341&name=VICTOZA

It also decreases glucagon secretion in a glucose-dependent manner and delays gastric emptying. Unlike endogenous GLP-1, liraglutide is stable against metabolic degradation by peptidases, with a plasma half-life of 13 hours.
Post Reply Post Reply
#3
Well, it is not the Victoza. I still cannot keep a sip of water down.

Admin Note:
JustMongo passed away in August 2017
Click HERE to read his Memorial Thread

~ Rest in Peace ~
Post Reply Post Reply


#4
I'm so sorry you're feeling so awful! Hopeing tomorrow will be a MUCH better day! Smile
Post Reply Post Reply


Possibly Related Threads...
Thread Author Replies Views Last Post
  [News] Stupid Government made me spill my gasoline! SuperSleeper 16 5,339 06-14-2013, 08:35 PM
Last Post: Paptillian

Forum Jump:

New Posts   Today's Posts




About Apnea Board

Apnea Board is an educational web site designed to empower Sleep Apnea patients.

For any more information, please use our contact form.